Solvability of the problem of synthesizing a regulator in a closed linear system

Research output: Contribution to journalArticlepeer-review

Abstract

The problem of synthesizing a regulator which provides stability to a closed linear system under the condition that the operator of the object has a fractional representation is examined in its algebraic posing. Conditions for solvability are obtained in the form of conditions under which the operators which factor the operator of the object are members in the maximal left ideals of the operators ring. Sets of left ideals of some rings of operators, sufficient for testing the solvability conditions, are studied.

Original languageEnglish (US)
Pages (from-to)7-11
Number of pages5
JournalSoviet journal of automation and information sciences
Volume23
Issue number6
StatePublished - Nov 1 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'Solvability of the problem of synthesizing a regulator in a closed linear system'. Together they form a unique fingerprint.

Cite this